# SDR DALA2021071203915

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 129 hours, 23 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Malfunctioned
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DOOR 2R WILL NOT LOCK WITH THE DISARM LOCKING PIN. CORRECTIVE ACTION: LOCKING PIN INSTALLS NML. (5677038)
